# SDR IPXA2018040228092

- Difficulty date: March 31, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 58,184 hours, 19,155 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSIDE NR 2 ENGINE INBD THRUST REVERSER C-DUCT, 6 OCLOCK.  REPLACED FAIRING SPLICE PLATE IAW M-7830-45403-B, AND SRM 51-40-02.
